Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Würfl, Andreas"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Böttcher, Julia, Kohayakawa, Yoshiharu, Taraz, Anusch and Würfl, Andreas (2015) An extension of the blow-up lemma to arrangeable graphs. SIAM Journal on Discrete Mathematics, 29 (2). pp. 962-1001. ISSN 0895-4801

Böttcher, Julia, Taraz, Anusch and Würfl, Andreas (2015) Spanning embeddings of arrangeable graphs with sublinear bandwidth. Random Structures and Algorithms, 48 (2). pp. 270-289. ISSN 1042-9832

Allen, Peter, Skokan, Jozef and Würfl, Andreas (2013) Maximum planar subgraphs in dense graphs. Electronic Journal of Combinatorics, 20 (3). ISSN 1077-8926

Böttcher, Julia, Taraz, Anusch and Würfl, Andreas (2012) Perfect graphs of fixed density: counting and homogeneous sets. Combinatorics, Probability and Computing, 21 (5). pp. 661-682. ISSN 0963-5483

Böttcher, Julia, Pruessmann, Klaas P., Taraz, Anusch and Würfl, Andreas (2010) Bandwidth, expansion, treewidth, separators and universality for bounded-degree graphs. European Journal of Combinatorics, 31 (5). pp. 1217-1227. ISSN 0195-6698

Böttcher, Julia, Pruessmann, Klaas P., Taraz, Anusch and Würfl, Andreas (2008) Bandwidth, treewidth, separators, expansion, and universality. Electronic Notes in Discrete Mathematics, 31. pp. 91-96. ISSN 1571-0653

This list was generated on Mon Oct 14 16:27:02 2019 BST.